# SDR CALA2013102292256

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,264 hours, 9,943 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, BACKUP GENERATOR REMOVED.  IAW MM 24 25 01.  INSTALLED NEW BACKUP GENERATOR TP ITEM I.13 PG 419 MR24102 931 OFF 410 ON CONT OF AMIS ITEM 2642008.  SERVICE NR 1 BACKUP GENERATOR IAW MM 24-25-01.
